# SDR SIMA202005075002

- Difficulty date: May 5, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,118 hours, 42,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING EMERGENCY LIGHT IS INOP.-C/A-FOUND SPLICE AT WIRE W101-8590-22 TO BE DEFECTIVE. REMOVED AND REPLACED SPLICE SP8928 IAW EMB 145 SWPM 20-21-00 . OPS CHECK GOOD.
